Alert archive / Colorado / Red Flag Warnings in 2013
Red Flag Warning 13, NWS Grand Junction, CO
NWS Grand Junction, CO issued this red flag warning at May 27, 2013, 2:31 PM MDT for 4 counties in Colorado. It took effect at May 28, 2013, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 27, 2013, 2:31 PM MDT (20:31 UTC)
- In effect from
- May 28, 2013, 12:00 PM MDT
- Expired
- May 28, 2013, 7:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Grand Junction, CO
Counties Dolores County, CO, La Plata County, CO, Montezuma County, CO, San Miguel County, CO
The radar
The Grand Junction radar (KGJX), 163 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 8.5 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4423 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
125 WWUS85 KGJT 272031 RFWGJT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 231 PM MDT MON MAY 27 2013 ...FIRE WEATHER WARNING IN EFFECT FROM NOON TO 7PM TUESDAY FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS FOR SOUTHWEST COLORADO FIRE WEATHER ZONE 207 BELOW 8500 FEET... .DRY SOUTHWEST WINDS WILL STRENGTHEN ON TUESDAY AFTERNOON AHEAD OF A COLD FRONT FOR CRITICAL FIRE WEATHER CONDITIONS. GUSTY WINDS AND LOW HUMIDITY WILL DEVELOP ACROSS SOUTHWEST COLORADO FIRE WEATHER ZONE 207 BELOW 8500 FEET. COZ207-280845- /O.UPG.KGJT.FW.A.0008.130528T1800Z-130529T0100Z/ /O.NEW.KGJT.FW.W.0013.130528T1800Z-130529T0100Z/ DURANGO FORECAST AREA- 231 PM MDT MON MAY 27 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT TUESDAY FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS FOR FIRE WEATHER ZONE 207 BELOW 8500 FEET... THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS... WHICH IS IN EFFECT FROM NOON TO 7 PM MDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 207 DURANGO FORECAST AREA BELOW 8500 FEET. * WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...6 TO 11 PERCENT. * IMPACTS...GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS WILL COMBINE TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS AND RAPID FIRE GROWTH ON ANY WILDFIRES OR PRESCRIBED BURNS...AND AGRICULTURAL BURNS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND AFFECTED FIELD PERSONNEL OF THIS RED FLAG WARNING. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/GJT (ALL LOWER CASE)
4 follow-up statements
098 WWUS85 KGJT 280316 RFWGJT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 916 PM MDT MON MAY 27 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7PM TUESDAY FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS FOR SOUTHWEST COLORADO FIRE WEATHER ZONE 207 BELOW 8500 FEET... .DRY SOUTHWEST WINDS WILL STRENGTHEN ON TUESDAY AFTERNOON AHEAD OF A COLD FRONT FOR CRITICAL FIRE WEATHER CONDITIONS. GUSTY WINDS AND LOW HUMIDITY WILL DEVELOP ACROSS SOUTHWEST COLORADO FIRE WEATHER ZONE 207 BELOW 8500 FEET. COZ207-281400- /O.CON.KGJT.FW.W.0013.130528T1800Z-130529T0100Z/ DURANGO FORECAST AREA- 916 PM MDT MON MAY 27 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT TUESDAY FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS FOR FIRE WEATHER ZONE 207... * AFFECTED AREA...IN SOUTHWEST COLORADO...FIRE WEATHER ZONE 207 DURANGO FORECAST AREA. * WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...9 TO 14 PERCENT. * IMPACTS...GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS WILL COMBINE TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS AND RAPID FIRE GROWTH ON ANY WILDFIRES OR PRESCRIBED BURNS...AND AGRICULTURAL BURNS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND AFFECTED FIELD PERSONNEL OF THIS RED FLAG WARNING. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/GJT (ALL LOWER CASE)
044 WWUS85 KGJT 281200 RFWGJT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 600 AM MDT TUE MAY 28 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7PM TUESDAY FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS FOR SOUTHWEST COLORADO FIRE WEATHER ZONE 207 BELOW 8500 FEET... .DRY SOUTHWEST WINDS WILL STRENGTHEN ON TUESDAY AFTERNOON AHEAD OF A COLD FRONT FOR CRITICAL FIRE WEATHER CONDITIONS. GUSTY WINDS AND LOW HUMIDITY WILL DEVELOP ACROSS SOUTHWEST COLORADO FIRE WEATHER ZONE 207 BELOW 8500 FEET. COZ207-290000- /O.CON.KGJT.FW.W.0013.130528T1800Z-130529T0100Z/ DURANGO FORECAST AREA- 600 AM MDT TUE MAY 28 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS FOR FIRE WEATHER ZONE 207... * AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 207 DURANGO FORECAST AREA. * WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...6 TO 12 PERCENT. * IMPACTS...GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS WILL COMBINE TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS AND RAPID FIRE GROWTH ON ANY WILDFIRES OR PRESCRIBED BURNS...AND AGRICULTURAL BURNS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND AFFECTED FIELD PERSONNEL OF THIS RED FLAG WARNING. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/GJT (ALL LOWER CASE)
244 WWUS85 KGJT 282336 RFWGJT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 536 PM MDT TUE MAY 28 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM TODAY FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS FOR SOUTHWEST COLORADO FIRE WEATHER ZONE 207 BELOW 8500 FEET... .STRONG...DRY SOUTHWEST WINDS WILL CONTINUE UNTIL EARLY THIS EVENING AHEAD OF A COLD FRONT...AND PRODUCE CRITICAL FIRE WEATHER CONDITIONS. GUSTY WINDS AND LOW HUMIDITY WILL DEVELOP ACROSS SOUTHWEST COLORADO FIRE WEATHER ZONE 207 BELOW 8500 FEET. COZ207-290100- /O.CON.KGJT.FW.W.0013.000000T0000Z-130529T0100Z/ DURANGO FORECAST AREA- 536 PM MDT TUE MAY 28 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS FOR FIRE WEATHER ZONE 207... * AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 207 DURANGO FORECAST AREA. * WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...6 TO 12 PERCENT. * IMPACTS...GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS WILL COMBINE TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS AND RAPID FIRE GROWTH ON ANY WILDFIRES OR PRESCRIBED BURNS...AND AGRICULTURAL BURNS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND AFFECTED FIELD PERSONNEL OF THIS RED FLAG WARNING. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/GJT (ALL LOWER CASE)
233 WWUS85 KGJT 290048 RFWGJT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 648 PM MDT TUE MAY 28 2013 COZ207-290200- /O.EXP.KGJT.FW.W.0013.000000T0000Z-130529T0100Z/ DURANGO FORECAST AREA- 648 PM MDT TUE MAY 28 2013 ...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS FOR FIRE WEATHER ZONE 207... AS A COLD FRONT MOVES THROUGH THE AREA...THE HUMIDITY WILL CONTINUE TO RISE AND THE CHANCE OF RAIN WILL INCREASE...THUS THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 7 PM. $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/GJT (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Junction, CO wrote its last area forecast discussion before this red flag warning went out at May 27, 11:20 AM MDT, 3 hours 11 minutes earlier.
Area forecast discussion, May 27, 11:20 AM MDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1120 AM MDT MON MAY 27 2013
.UPDATE...
ISSUED AT 843 AM MDT MON MAY 27 2013
FORECAST APPEARS ON TRACK FOR TODAY. MADE ONLY MINOR ADJUSTMENTS
TO THE DIGITAL DATABASE TO ACCOUNT FOR CURRENT TRENDS. BANDS OF
UPPER LEVEL CLOUDS ASSOCIATED WITH WEAK UPPER LEVEL TROUGH WILL
SLOWLY SHIFT EAST...AND SCATTERED CUMULUS WILL FORM OVER THE
HIGHER TERRAIN THIS AFTN. MOISTURE IS LIMITED SO ANY SHOWER/TSTM
ACTIVITY WILL BE ISOLATED TO SCATTERED AND MAINLY NORTH OF I-70.
&&
.SHORT TERM...(TODAY THROUGH TUESDAY)
ISSUED AT 420 AM MDT MON MAY 27 2013
SHORT WAVE ENERGY OVER ERN IDAHO LIFTS INTO ERN MONTANA LATE THIS
AFTERNOON...BUT DRAGS A WEAK COLD FRONT INTO NW COLORADO (BARELY
REFLECTED ON THE MODEL SURFACE PROGS.) WHATEVER BOUNDARY THAT
EXISTS...IT WILL BE POSITIONED OVER NW COLORADO DURING THE PEAK
HEATING HOURS. HIGHER RESOLUTION RAPID REFRESH SHOWS MINIMAL MID
LEVEL MOISTURE AND QPF IS NEARLY NON EXISTANT...BUT CONDITIONAL
INSTABILITY DOES EXIST ALONG THE HIGH TERRAIN FOR A POSSIBLE LATE
DAY STORM...PRIMARILY OVER THE UINTA MOUNTAINS AND FROM THE
TAVAPUTS/ROAN PLATEAU TO THE FLAT TOP MOUNTAINS.
MODELS IN GOOD AGREEMENT ON USING THE JET MAX APPROACHING THE
PACIFIC NW COAST TO DIG A TROUGH INTO THE GREAT BASIN TONIGHT AND
TUESDAY. CLOUDS WILL BE INCREASING THROUGH THE DAY AS MID-LEVEL
MOISTURE BEGIN TO ARRIVE...AND AN ASSOCIATED COLD FRONT REACHES NE
UT DURING THE AFTERNOON. DIFLUENT FLOW ALOFT AHEAD OF THIS TROUGH
AND INCREASING LARGE-SCALE QG FORCING SHOULD BOOST THE CONVECTIVE
POTENTIAL TUE AFTERNOON ESPECIALLY OVER NE UT WHERE THE 300 MB
DIVERGENCE MAXIMIZES. INITIAL STORMS WILL LIKELY BE ON THE DRY SIDE
BUT SHOULD WET UP FAIRLY QUICKLY WITH THE FRONT. SOUTHWEST WINDS
WILL ALSO STRENGTHEN AS SURFACE LOW PRESSURE DEEPENS TO OUR EAST AND
THE GRADIENT INCREASES...AND FIRE WEATHER CONCERNS WILL INCREASE
ACROSS SW CO ONCE AGAIN WHERE THE DRIEST FUELS ARE INDICATED.
.LONG TERM...(TUESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 420 AM MDT MON MAY 27 2013
THE UPPER TROUGH SWINGS NORTHEAST ACROSS THE FORECAST AREA TUESDAY
NIGHT AND IS QUICKLY FOLLOWED BY MORE PACIFIC ENERGY RACING INTO THE
GREAT BASIN WED. THIS WILL KEEP SOME SHOWERS AND ISOLATED THUNDERSTORMS
AROUND TUESDAY NIGHT AND WEDNESDAY...PLUS BRING IN COLDER AIR.
GFS/NAM MODELS SHOW THE 700 MB TEMPS DROPPING BELOW ZERO CELSIUS
ACROSS THE NORTH LATE TUE NIGHT FOR SOME SNOW OVER THE MTNS...WITH
SOME ACCUMULATIONS POSSIBLE OVER THE NRN AND CENTRAL MTNS ABOVE
9K-10K FT. HIGH TEMPERATURES ON WEDNESDAY LOOK TO BE ABOUT 10
DEGREES COOLER THAN THOSE EXPERIENCED ON TUESDAY.
STRONG UPPER TROUGH OVER THE CENTRAL ROCKIES ON THURSDAY WILL
WEAKEN AND LIFT NORTHEAST ON FRIDAY. HIGH PRESSURE RIDGE TAKES
HOLD OF THE FORECAST AREA THIS WEEKEND. CONDITIONS REMAIN COOL AND
UNSETTLED INTO FRIDAY...BUT TEMPERATURES RECOVER QUICKLY THIS
WEEKEND TO ABOVE NORMAL VALUES BY NEXT SUNDAY.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1117 AM MDT MON MAY 27 2013
VFR CONDITIONS AND A FAIRLY TYPICAL DIURNAL CYCLE OF WINDS EXPECTED
THROUGH THE PERIOD FOR TAF SITES. SURROUNDING HIGHER TERRAIN
COULD SEE TEMPORARY OBSCURATIONS FROM ISOL-SCT -TSRA THIS AFTN AND
EVENING.
&&
.FIRE WEATHER...
ISSUED AT 420 AM MDT MON MAY 27 2013
FIRE WEATHER CONCERNS ARE EXPECTED TO HEIGHTEN AGAIN ACROSS PORTIONS
OF SOUTHWEST COLORADO TUESDAY AS SOUTHWEST WINDS STRENGTHEN AND DRY
AIR REMAINS AT THE SURFACE. MAY NOT BE THE IDEAL SCENARIO AS CLOUDS
ARE ALSO EXPECTED TO INCREASE...BUT STRENGTHENING GRADIENT WINDS
SHOULD OFFSET. WILL ISSUE A FIRE WEATHER WATCH FOR CO FIRE WX ZONE
207 FOR TUE AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITY.
THE ASSOCIATED COLD FRONT IS CURRENTLY TIMED TO REACH NE UTAH AND
FAR NW COLORADO TUE AFTERNOON PRODUCING ISOLATED TO SCATTERED
THUNDERSTORMS. SOME INTI AL STORMS WILL BE DRY BUT SHOULD WET UP
FAIRLY QUICKLY AS THE FRONT ARRIVES. STILL LOTS OF UNCERTAINTY ON
THE IMPORTANT TIMING OF THE FRONT AND AMOUNT OF AVAILABLE MOISTURE.
GUSTY OUTFLOW WINDS FROM STORMS ADD TO THE CONCERN.
COOLER THEN NORMAL TEMPERATURES RETURN FOR MIDWEEK.
&&
.GJT WATCHES/WARNINGS/ADVISORIES...
CO...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR COZ207.
UT...NONE.
&&
UPDATE...BWM
SHORT TERM...PF/JAD
LONG TERM...JAD/PF
AVIATION...BWM
FIRE WEATHER...JADHazardous weather outlook, May 27, 6:38 AM MDT, 7 hours 53 minutes before
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
The office that day
Everything else NWS Grand Junction, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 6:00 AM MDT | Fire Weather Watch | GJT | Dolores, La Plata, Montezuma, San Miguel | 9 hr |
Nearby
Red Flag Warnings in Colorado, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.